Prostap Injection: Prostap injection- I... - Endometriosis UK

Endometriosis UK
46,900 members39,251 posts

Prostap Injection

Donna-Hull
Donna-Hull

Prostap injection- I have my first injection next week and wonder if anyone who has had this can confirm if weight gain has been a side effect please? Thank you

14 Replies
oldestnewest

I didn’t put weight on at all. I lost weight and my stomach went flat. Couldn’t believe it. Now it’s back bloated and I look pregnant x

Donna-Hull
Donna-Hull
in reply to Laura_T

Thanks Laura, Have you stopped the injection, is that why your stomach is back bloated? X

Laura_T
Laura_T
in reply to Donna-Hull

Yes my course ended Nov. Started bloating about 3 weeks ago and had horrendous period last week x

Donna-Hull
Donna-Hull
in reply to Laura_T

Sorry to hear that. X

I’ve put weight on but I’ve bedn eating crap lol

I lose weight on Prostap and feel less bloated xxx

Donna-Hull
Donna-Hull
in reply to Janine33

Thanks for your reply. Did it stop your endo pain too?

Janine33
Janine33
in reply to Donna-Hull

Yes, almost completely 👍🏻 I have some very minor pain (take a couple of paracetamols occasionally but that’s it) and I have stage 4 endo. I really like Prostap and do well on it xxx

Donna-Hull
Donna-Hull
in reply to Janine33

Thanks Janine, that makes me feel better xx

hi. I've had 6 months on prostap without hrt and its been the best thing, I've had no side affects and we've had our life back, I had it after surgery and i didn't get chance to google it, if I had i wouldn't have agreed to it but its been very positive with no weight gain, just the odd hot flush the first month but it stopped my pain 😊. Good luck. Xx

Wow, thank you. That’s really good to hear. Glad you got your life back, here’s hoping to me getting mine back too xx

I hope it works for you, we are going down the ivf route but I will be asking about having it with hrt after if its possible. I do follow the Endo diet mostly which also helps. If you have any questions please feel free to mdg me. X

Thanks and good luck with the IVF x

Weight gain andcsweating is the least of your worries. I know have to have dentures, I'm disabled, I'm very very ill. I suffer from sudden sleeping episodes where i coukd be doing anything then ill drop off. I have to be baby sat constantly so i dont hurt myself because ive fell asleep. Please dont ruin your life. Tuese are not side effects this is the cause and effect unfortunately. You might getsymptoms duringthe injections or you migjt get them after either way no one gets off scot free. Its hormone chemotherapy hun please dont do it!

Its ruined my life. Come to see me at Lupron Warriors on Facebook see the evidence for yourself my name is Cheryl Newton I'm disabled because of it and I'm running an awareness campaign to help others stop ruining their lives too.

So sorry you are the same Xxx

You may also like...